<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:prism="http://prismstandard.org/namespaces/basic/2.0/" xmlns:dc="http://purl.org/dc/elements/1.1/"
xmlns:content="http://purl.org/rss/1.0/modules/content/" xmlns="http://purl.org/rss/1.0/" xmlns:admin="http://webns.net/mvcb/">
<channel rdf:about="https://thescipub.com/feed/jmss/issue-998.rss">
<title>Volume 13, Issue 2 (2017) | Journal of Mathematics and Statistics</title>
<description>Volume 13, Issue 2 (2017) | Journal of Mathematics and Statistics</description>
<link>https://thescipub.com/jmss/issue/998</link>
<admin:generatorAgent rdf:resource="https://thescipub.com/"/>
<admin:errorReportsTo rdf:resource="mailto:support@thescipub.com"/>
<dc:publisher>Science Publications</dc:publisher>
<dc:language>en</dc:language>
<prism:publicationName>Science Publications</prism:publicationName>
<items>
<rdf:Seq>
<rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.70.76"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.77.87"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.88.97"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.98.105"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.106.126"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.127.138"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.139.142"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.143.151"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.152.158"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.159.168"/><rdf:li rdf:resource="https://thescipub.com/jmss/jmssp.2017.169.176"/></rdf:Seq>
</items>
</channel><item rdf:about="https://thescipub.com/jmss/jmssp.2017.70.76">
    <title><![CDATA[A New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz Function]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.70.76</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 31 May 2017; <a href="https://thescipub.com/jmss/jmssp.2017.70.76">doi:10.3844/jmssp.2017.70.76</a></p>]]></content:encoded>
    <dc:title><![CDATA[A New Sequence Space Defined by Spectrum Operator and Musielak-Orlicz Function]]></dc:title><dc:creator>Ayhan  Esi</dc:creator><dc:creator>Nagarajan  Subramanian</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.70.76</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-05-31; | doi:10.3844/jmssp.2017.70.76</dc:source>
    <dc:date>2017-05-31</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.70.76</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.70.76</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.77.87">
    <title><![CDATA[Risks Ratios of Shrinkage Estimators for the Multivariate Normal Mean]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.77.87</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 3 April 2017; <a href="https://thescipub.com/jmss/jmssp.2017.77.87">doi:10.3844/jmssp.2017.77.87</a></p>We study the estimation of the mean θ of a multivariate Gaussian random variable X∼Np(θ,σ2Ip) in ℜp, σ2 is unknown and estimated by the chi-square variable S2∼σ2χn2. In this work we are in...]]></content:encoded>
    <dc:title><![CDATA[Risks Ratios of Shrinkage Estimators for the Multivariate Normal Mean]]></dc:title><dc:creator>Abdenour  Hamdaoui</dc:creator><dc:creator>Nadia  Mezouar</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.77.87</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-04-03; | doi:10.3844/jmssp.2017.77.87</dc:source>
    <dc:date>2017-04-03</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.77.87</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.77.87</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.88.97">
    <title><![CDATA[Fixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed Spaces]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.88.97</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 11 April 2017; <a href="https://thescipub.com/jmss/jmssp.2017.88.97">doi:10.3844/jmssp.2017.88.97</a></p>This paper suggests new types of weak nonexpansive mappings defined from normed space X into its Cartesian product X × X, studies the main features of the fixed points for those mappings and extends ...]]></content:encoded>
    <dc:title><![CDATA[Fixed Point Theorems for Mappings Satisfying Weak Nonexpansivity Condition (Weak Contractivity Condition) into (from) Cartesian Products Normed Spaces]]></dc:title><dc:creator>Sahar Mohamed Ali Abou Bakr</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.88.97</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-04-11; | doi:10.3844/jmssp.2017.88.97</dc:source>
    <dc:date>2017-04-11</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.88.97</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.88.97</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.98.105">
    <title><![CDATA[The Rotation Effect on Shear Horizontal Surface Wave in a Piezoelectric Semi-Space Covered by a Semiconductor Film]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.98.105</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 29 April 2017; <a href="https://thescipub.com/jmss/jmssp.2017.98.105">doi:10.3844/jmssp.2017.98.105</a></p>In this study, a mathematical model of the rotation effect on Shear Horizontally wave (SH-wave) propagation in a piezoelectric semi-space covered by a semiconductor film is investigated. The semicondu...]]></content:encoded>
    <dc:title><![CDATA[The Rotation Effect on Shear Horizontal Surface Wave in a Piezoelectric Semi-Space Covered by a Semiconductor Film]]></dc:title><dc:creator>Fatimah  Alshaikh</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.98.105</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-04-29; | doi:10.3844/jmssp.2017.98.105</dc:source>
    <dc:date>2017-04-29</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.98.105</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.98.105</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.106.126">
    <title><![CDATA[Accessing the Appropriateness of a Spatial Regression Using Generalized (<i>h</i><sub>1</sub><i>h</i><sub>2</sub>-)Slepian Random Field]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.106.126</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 2 May 2017; <a href="https://thescipub.com/jmss/jmssp.2017.106.126">doi:10.3844/jmssp.2017.106.126</a></p>In this study we derived asymptotic goodness-of-fit test (model check) for spatial regression where the critical region as well as the p-value of the tests are approximated based on the distribution o...]]></content:encoded>
    <dc:title><![CDATA[Accessing the Appropriateness of a Spatial Regression Using Generalized (<i>h</i><sub>1</sub><i>h</i><sub>2</sub>-)Slepian Random Field]]></dc:title><dc:creator>Wayan  Somayasa</dc:creator><dc:creator>Jamhir  Safani</dc:creator><dc:creator>La Ode Ngkoimani</dc:creator><dc:creator>Muhamad Zamrun F.</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.106.126</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-05-02; | doi:10.3844/jmssp.2017.106.126</dc:source>
    <dc:date>2017-05-02</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.106.126</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.106.126</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.127.138">
    <title><![CDATA[Randomized Pixel Selection for Enhancing LSB Algorithm Security against Brute-Force Attack]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.127.138</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 16 May 2017; <a href="https://thescipub.com/jmss/jmssp.2017.127.138">doi:10.3844/jmssp.2017.127.138</a></p>Steganography is the science of concealing a secret message by embedding it into innocent carriers such as text, audio, images, etc. It plays a crucial role in a broad range of security applications s...]]></content:encoded>
    <dc:title><![CDATA[Randomized Pixel Selection for Enhancing LSB Algorithm Security against Brute-Force Attack]]></dc:title><dc:creator>Ammar Y. Tuama</dc:creator><dc:creator>Mohamad A. Mohamed</dc:creator><dc:creator>Abdullah  Muhammed</dc:creator><dc:creator>Zurina M. Hanapi</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.127.138</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-05-16; | doi:10.3844/jmssp.2017.127.138</dc:source>
    <dc:date>2017-05-16</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.127.138</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.127.138</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.139.142">
    <title><![CDATA[An Upper Bound to the Number of Conjugacy Classes of Non-Abelian Nilpotent Groups]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.139.142</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 23 May 2017; <a href="https://thescipub.com/jmss/jmssp.2017.139.142">doi:10.3844/jmssp.2017.139.142</a></p>The number of conjugacy classes of symmetric group, dihedral group and some nilpotent groups is obtained. Until now, it has not been obtained for all nilpotent groups. Although there are some lower bo...]]></content:encoded>
    <dc:title><![CDATA[An Upper Bound to the Number of Conjugacy Classes of Non-Abelian Nilpotent Groups]]></dc:title><dc:creator>Bilal  Al-Hasanat</dc:creator><dc:creator>Awni  Al-Dababseh</dc:creator><dc:creator>E.  Al-Sarairah</dc:creator><dc:creator>Sadoon  Alobiady</dc:creator><dc:creator>Mahmoud Bashir Alhasanat</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.139.142</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-05-23; | doi:10.3844/jmssp.2017.139.142</dc:source>
    <dc:date>2017-05-23</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.139.142</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.139.142</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.143.151">
    <title><![CDATA[Prediction on Land Market Value Based on the Real Estate Market in USA]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.143.151</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 23 May 2017; <a href="https://thescipub.com/jmss/jmssp.2017.143.151">doi:10.3844/jmssp.2017.143.151</a></p>The Land Market Value, defined as the total value of land price and quantity data are derived from data on housing values, is an important factor in the estimation of structure costs using price index...]]></content:encoded>
    <dc:title><![CDATA[Prediction on Land Market Value Based on the Real Estate Market in USA]]></dc:title><dc:creator>Lei  Wang</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.143.151</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-05-23; | doi:10.3844/jmssp.2017.143.151</dc:source>
    <dc:date>2017-05-23</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.143.151</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.143.151</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.152.158">
    <title><![CDATA[Lossy Asymptotic Equipartition Property for Networked Data Structures]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.152.158</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 24 May 2017; <a href="https://thescipub.com/jmss/jmssp.2017.152.158">doi:10.3844/jmssp.2017.152.158</a></p>In this study, we prove a Generalized Information Theory for Networked Data Structures modelled as random graphs. The main tools in this study remain large deviation principles for properly defined em...]]></content:encoded>
    <dc:title><![CDATA[Lossy Asymptotic Equipartition Property for Networked Data Structures]]></dc:title><dc:creator>Kwabena  Doku-Amponsah</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.152.158</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-05-24; | doi:10.3844/jmssp.2017.152.158</dc:source>
    <dc:date>2017-05-24</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.152.158</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.152.158</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.159.168">
    <title><![CDATA[Laminar Flow and Heat Transfer in a Square Channel Installed with Inclined Wavy Surface]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.159.168</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 25 May 2017; <a href="https://thescipub.com/jmss/jmssp.2017.159.168">doi:10.3844/jmssp.2017.159.168</a></p>Laminar flow and heat transfer characteristic in a square channel heat exchanger installed with inclined wavy surface are investigated numerically. The inclined wavy surface is designed with the main ...]]></content:encoded>
    <dc:title><![CDATA[Laminar Flow and Heat Transfer in a Square Channel Installed with Inclined Wavy Surface]]></dc:title><dc:creator>Amnart  Boonloi</dc:creator><dc:creator>Withada  Jedsadaratanachai</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.159.168</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-05-25; | doi:10.3844/jmssp.2017.159.168</dc:source>
    <dc:date>2017-05-25</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.159.168</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.159.168</prism:url>
    </item><item rdf:about="https://thescipub.com/jmss/jmssp.2017.169.176">
    <title><![CDATA[Univariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto Distribution]]></title>
    <link>https://thescipub.com/jmss/jmssp.2017.169.176</link>
    <content:encoded>
        <![CDATA[<p>Journal of Mathematics and Statistics, Published online: 3 June 2017; <a href="https://thescipub.com/jmss/jmssp.2017.169.176">doi:10.3844/jmssp.2017.169.176</a></p>Generalized additive models as a predictor in regression approaches, are made up over cubic spline basis and penalized regression splines. Despite of linear predictor in GLM, generalized additive mode...]]></content:encoded>
    <dc:title><![CDATA[Univariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto Distribution]]></dc:title><dc:creator>Mostafa  Behzadi</dc:creator><dc:creator>Mohd Bakri Adam</dc:creator><dc:creator>Anwar  Fitrianto</dc:creator><dc:identifier>doi:10.3844/jmssp.2017.169.176</dc:identifier>
    <dc:source>Journal of Mathematics and Statistics, Published online: 2017-06-03; | doi:10.3844/jmssp.2017.169.176</dc:source>
    <dc:date>2017-06-03</dc:date>
    <prism:publicationName>Science Publications</prism:publicationName>
    <prism:doi>10.3844/jmssp.2017.169.176</prism:doi>
    <prism:url>https://thescipub.com/jmss/jmssp.2017.169.176</prism:url>
    </item></rdf:RDF>